Differential and Integral Equations

Global well-posedness of two initial-boundary-value problems for the Korteweg-de Vries equation

A. V. Faminskii

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Two initial--boundary-value problems for the Korteweg--de~Vries equation in a half-strip with two boundary conditions and in a bounded rectangle are considered and results on local and global well-posedness of these problems are established in Sobolev spaces of various orders, including fractional. Initial and boundary data satisfy natural (or close to natural) conditions, originating from properties of solutions of a corresponding initial-value problem for a linearized KdV equation. An essential part of the study is the investigation of special solutions of a ``boundary potential" type for this linearized KdV equation.

Article information

Differential Integral Equations, Volume 20, Number 6 (2007), 601-642.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]


Faminskii, A. V. Global well-posedness of two initial-boundary-value problems for the Korteweg-de Vries equation. Differential Integral Equations 20 (2007), no. 6, 601--642. https://projecteuclid.org/euclid.die/1356039428

Export citation